| Model Number |
UL-216 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, a few weeks after an umbilical hernia repair, the patient came back with an infection in the wound.The patient was prescribed a heavy dose of antibiotics.